# SDR MWEA96373

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 803-818
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE SKIN FOUND CORRODED FROM STA 803 TO 818 LONG 27L TO 27R.  FABRICATED NEW SKIN PANEL AND INSTALLED IAW DAC TELEX SVC-MSP-0320/AJC, DATED 7 MAY 96.
